# SDR 95ZZZX4260

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

STL - FLT 720 - DURING TAKEOFF, SHUT DOWN NR 1 ENGINE, SN 4173, DUE TO UNCOMMANDED THRUST LEVER MOVEMENT TO IDLE AND REVERSER OPERATING LIGHT ILLUMINATION FOR FIVE SECONDS.  CHECKED ENGINE CONTROL SYSTEM AND OPERATION WAS NORMAL.  DEACTIVATED THRUST REVERSER PER MEDP.  ENGINE TOTAL TIME:  77,759 HOURS; 13,914 CYCLES.  CHECK C-3 - 10-29-94 - JFK.
